RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2003, Volume 15, Issue 4, Pages 204–235 (Mi aa815)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Irreducible representations of quantum solvable algebras at roots of 1

A. N. Panov

Samara State University

Full text: PDF file (1590 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2004, 15:4, 603–623

Bibliographic databases:

Received: 10.02.2003

Citation: A. N. Panov, “Irreducible representations of quantum solvable algebras at roots of 1”, Algebra i Analiz, 15:4 (2003), 204–235; St. Petersburg Math. J., 15:4 (2004), 603–623

Citation in format AMSBIB
\Bibitem{Pan03}
\by A.~N.~Panov
\paper Irreducible representations of quantum solvable algebras at roots of~1
\jour Algebra i Analiz
\yr 2003
\vol 15
\issue 4
\pages 204--235
\mathnet{http://mi.mathnet.ru/aa815}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068985}
\zmath{https://zbmath.org/?q=an:1065.17007}
\transl
\jour St. Petersburg Math. J.
\yr 2004
\vol 15
\issue 4
\pages 603--623
\crossref{https://doi.org/10.1090/S1061-0022-04-00825-8}


Linking options:
  • http://mi.mathnet.ru/eng/aa815
  • http://mi.mathnet.ru/eng/aa/v15/i4/p204

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Panov, “Representations of quantum orders”, J. Math. Sci., 142:2 (2007), 1969–1976  mathnet  crossref  mathscinet  zmath
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:181
    Full text:52
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019